# SDR DALA2018090605462

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON ZEE SUPPORT RT, AFTER ENTRY DOOR. ZEE SUPPORT RT, AFTER ENTRY DOOR (CPAX) WAS REPLACED PER SRM 51-40-02 PAR 4.
